# SDR SWIA202005190770

- Difficulty date: March 27, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FWD EMERGENCY EXIT DOOR HAS A CRACK ON THE UPPER EDGE MEMBER. (MARKRD RED)    (C-CHECK) RO 5/16/2020   REPAIRED FWD RHS OVERWING EMERGENCY EXIT USING BOMBARDIER REO. SEE CONTINUE CARD FOR FURTHER DETAIL.
